# SDR SWAA2021071291934

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR #5 BEAM 141A6536-14 IS CRACKED IN RADIUS NEAR MOST INBD HOLE IN INSPECTION AREA.   REMOVED #4 BEAM FROM R1 DOOR IAW SRM 51-40-02-0G-0. VERIFIED NEW #4 BEAM IAW EO# 5241-C-14093-NG.  LOCATED AND DRILLED NEW #4 BEAM IAW SRM 51-40-02-0G-0 AND DWG'S 141A6516 ID:0032 REV:F AND 141A6535 ID:0003 REV:D.  INSTALLED NEW #4 BEAM IAW SRM 51-40-02-0G-0 AND DWG'S 141A6516 ID:0032 REV:F AND 141A6535 ID:0003 REV:D.  INSTALLED HANDLE BOX ASSY IN FWD ENTRY DOOR IAW CMM 52-41-08 ASSEMBLY SECTION 2.D.(4).  INSTALLED PANELS 841BZ AND 841CZ IAW SRM 51-40-02-0G-0. REMOVED AND REPLACED CRACKED #4 BEAM ON FWD SERVICE DOOR IAW SRM 51-40-02-0G-0 DWG #'S 141A6516 ID:0032 REV:F AND 141A6535 ID:0003 REV:D AND EO# 5241-C-14093-NG.
